Alert archive / Oklahoma / Tornado Warnings in 2017

Tornado Warning 10, NWS Norman, OK

April 16, 2017Blaine County, Dewey County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 16, 2017, 7:47 PM CDT for Blaine County, Dewey County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 16, 2017, 7:47 PM CDT (00:47 UTC)
Expired
Apr 16, 2017, 8:15 PM CDT
In force
28 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Blaine County, OK, Dewey County, OK

The radar

The Vance AFB radar (KVNX), 93 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 3:37 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1796 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1796 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
690 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

910 
WFUS54 KOUN 170047
TOROUN
OKC011-043-170115-
/O.NEW.KOUN.TO.W.0010.170417T0047Z-170417T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
747 PM CDT SUN APR 16 2017

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northwestern Blaine County in northwestern Oklahoma...
  East central Dewey County in northwestern Oklahoma...

* Until 815 PM CDT
    
* At 747 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 4 miles northwest of Eagle City, moving northeast at 10
  mph.

  HAZARD...Tornado and quarter size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Canton and Eagle City. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3592 9860 3595 9873 3609 9863 3606 9852
      3601 9850
TIME...MOT...LOC 0047Z 225DEG 11KT 3599 9863 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

MAHALE
2 follow-up statements
213 
WWUS54 KOUN 170059
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
759 PM CDT SUN APR 16 2017

OKC011-043-170115-
/O.CON.KOUN.TO.W.0010.000000T0000Z-170417T0115Z/
Blaine OK-Dewey OK-
759 PM CDT SUN APR 16 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHWESTERN BLAINE AND EAST CENTRAL DEWEY COUNTIES...
    
At 759 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles northwest of Eagle City, and is nearly
stationary.

HAZARD...Tornado and half dollar size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Canton and Eagle City. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3592 9860 3595 9873 3606 9865 3604 9851
      3601 9850
TIME...MOT...LOC 0059Z 296DEG 4KT 3599 9864 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

MAHALE
100 
WWUS54 KOUN 170109
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
809 PM CDT SUN APR 16 2017

OKC011-043-170118-
/O.EXP.KOUN.TO.W.0010.000000T0000Z-170417T0115Z/
Blaine OK-Dewey OK-
809 PM CDT SUN APR 16 2017

...THE TORNADO WARNING FOR NORTHWESTERN BLAINE AND EAST CENTRAL DEWEY
COUNTIES WILL EXPIRE AT 815 PM CDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

LAT...LON 3592 9860 3595 9873 3606 9865 3604 9851
      3601 9850
TIME...MOT...LOC 0108Z 225DEG 11KT 3601 9862 

$$

MAHALE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 16, 2:42 PM CDT, 5 hours 5 minutes earlier.

Area forecast discussion, Apr 16, 2:42 PM CDT, 5 hours 5 minutes before
Area Forecast Discussion
National Weather Service Norman OK
242 PM CDT Sun Apr 16 2017

.DISCUSSION...
The main forecast challenges are severe thunderstorm and heavy
rainfall/flooding potential now through Monday evening.

No significant changes were made to the previous forecast.

Pinpointing where and when storms occur for the rest of this
afternoon through Monday remains very challenging. With
abundant/near record values of available moisture (surface
dewpoints in the 60s and precipitable water values generally
1-1.5" which are in the 90th percentile or higher for this time of
year), heavy rainfall and localized flooding remain possible with
any storm. There is some severe potential as well due to
sufficient shear and moderate to fairly high values of potential
instability (1000-3500 J/kg).

At 230 pm, A few storms were forming in southern Oklahoma near
Waurika and Pauls Valley where a maximum of precipitable water
values around 1.5" was occurring and lift generated from a
mid/upper disturbance over central Texas. This activity is
expected to grow upscale and move northeast over the next several
hours. Some large hail and perhaps damaging wind reports are
possible with this activity as well as heavy rainfall, though this
activity may stay somewhat unorganized due to marginal shear
values (0-6 km bulk shear values 20-30 kt). Tornado potential
remains very low due to marginal 0-1 km shear generally 10-15 kt,
though will have to closely monitor as these values may increase
to near 20-25 kt by 9 pm this evening across central and southern
Oklahoma, especially as low level moisture will be quite high with
low lifted condensation levels under 3000 ft AGL.

There are two other areas to monitor for storm formation in the
next few hours include 1) convergence along the effective cold
front in far northern Oklahoma to southern Kansas (somewhere near
a Woodward OK to Wichita KS line) and 2) convergence along a
dryline/surface pressure trough over west Texas (somewhere near a
Canadian TX to Snyder TX line). Storms seem to be more likely to
form near the effective front where capping is weakest. Fewer
storms are expected near the dryline. The environment supports
high precipitation supercells/multicells (0-6 km shear values
25-40 kt). Large hail, possibly very large and bigger than golf
balls, would be the main hazard with first supercells, then
possibly transition into damaging winds as storms become clusters
and/or lines as they move southeast. These storms appear to have
a greater potential to be severe compared to the current storms in
southern Oklahoma. Tornado potential still appear to be very low
due to weak low level shear (0-1 km shear generally below 20 kt),
but is not zero due to abundant low level moisture.

After 10 pm this evening, one or more clusters of lines from the
activity mentioned above (as depicted by the HRRR/ARW/NMM models)
may still be ongoing, moving southeast generally, with a
decreasing threat for severe weather. Heavy rainfall and flash
flooding may be the greater concern. Some areas may not receive
any rainfall. Patchy fog mention was added in northwestern
Oklahoma where confidence of occurrence is moderate.

On Monday and Monday evening, showers and storms may linger
across the area, mainly southeastern Oklahoma, during the morning.
Additional storm development is possible during the afternoon and
evening, though storm coverage is expected to be lower compared
to tonight. Locally heavy rainfall will be a concern, especially
due to slow storm motions. Weaker wind shear should allow for
lower chance for severe thunderstorms.

Late Monday night through Wednesday afternoon, stronger capping
and slightly drier mid/upper level air moving in should limit rain
chances. Some fog development may occur late Monday night into
Tuesday morning.

Wednesday night into early Thursday, additional strong to severe
thunderstorms may skirt the northern half of Oklahoma along an
approaching cold front due to increasing wind shear and some
instability. Locally heavy rainfall may be possible.

Thursday night through early Saturday, more wet and stormy weather
appears likely as moisture and lift increases ahead of a stronger
mid/upper level system. Heavy rainfall may be the greater impact,
though strong wind shear and sufficient instability may support
severe thunderstorms. Exact impacts remain uncertain.

Late Saturday into Sunday, quieter, drier, and cooler weather
are forecast.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  58  75  59  82 /  60  30  20  10
Hobart OK         59  76  57  82 /  50  20  20  10
Wichita Falls TX  61  80  60  84 /  40  30  20  10
Gage OK           55  74  55  84 /  40  20  20  10
Ponca City OK     56  75  58  82 /  70  30  20  10
Durant OK         62  78  60  82 /  50  50  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

12/17
Hazardous weather outlook, Apr 16, 11:59 AM CDT, 7 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1159 AM CDT Sun Apr 16 2017

OKZ004>048-050>052-TXZ083>090-171700-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1159 AM CDT Sun Apr 16 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
There is a Slight Risk of severe thunderstorms late this afternoon
into the evening from far western north Texas to central and
northeastern Oklahoma.

Location...
The Slight Risk exists north of a line from near Knox City,
Texas, to Lawton, Oklahoma, to Norman, and to Chandler. A Marginal
Risk covers the rest of the Oklahoma and western north Texas.

Timing...
The most likely time for severe storms will be from 5 pm to
midnight.

Impacts...
Hail up to the size of tennis balls and wind gusts to 70 mph. The
tornado risk is very low.

Discussion...
Later this afternoon into the evening, isolated to scattered
thunderstorms are expected to develop near a triple point in the
eastern Texas panhandle. These thunderstorms may consolidate into
a complex that may affect parts of western Oklahoma and adjacent
north Texas. Another complex of thunderstorms may develop along a
boundary in north central Oklahoma and shift southward into
central Oklahoma. In addition, scattered thunderstorms may
develop in southern and southeastern Oklahoma late afternoon in
the warm sector.

.Spotter and emergency management statement...
Storm spotter groups and emergency management personnel across
the risk areas should prepare for possible severe weather
operations through the late afternoon and evening, especially
those within the Slight Risk area.

.Heavy Rainfall...
Slow-moving thunderstorms may result in locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

.Thunderstorms...
Thunderstorms will linger across portions of the region through
Monday. Thunderstorm chances will return on Wednesday night into
Friday. Severe thunderstorms will be possible Wednesday night,
primarily across north central Oklahoma. Severe thunderstorms
will be possible again on Friday.

.Heavy Rainfall...
Several rounds of showers and thunderstorms through the week may
result in significant rainfall totals for portions of the region.
At this time, the heaviest bouts of rainfall will occur at the end
of the week and across the northern half of Oklahoma. This,
combined with recent rainfall, and the chance of strong
thunderstorms, may result in increasing flooding concerns late in
the week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Kurtz/Mahale

In the hours before

Special weather statement, Apr 16, 6:13 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
613 PM CDT SUN APR 16 2017

OKZ007-008-162345-
Kay OK-Grant OK-
613 PM CDT SUN APR 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Kay and northeastern
Grant Counties Until 645 PM CDT...

AT 610 PM CDT, a strong thunderstorm was located 7 miles west of
Braman, moving northeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3692 9716 3684 9754 3700 9760 3700 9718
TIME...MOT...LOC 2310Z 241DEG 23KT 3693 9747

30
Special weather statement, Apr 16, 6:21 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
621 PM CDT SUN APR 16 2017

OKZ005-010-011-162345-
Major OK-Woodward OK-Woods OK-
621 PM CDT SUN APR 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Major...southeastern
Woodward and southeastern Woods Counties Until 645 PM CDT...

AT 621 PM CDT, a strong thunderstorm was located 9 miles southeast of
Quinlan, moving northeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3665 9864 3649 9853 3647 9853 3646 9852
      3641 9848 3628 9890 3643 9901
TIME...MOT...LOC 2321Z 241DEG 23KT 3640 9888

30
Special weather statement, Apr 16, 6:24 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
624 PM CDT SUN APR 16 2017

OKZ037-170000-
Tillman OK-
624 PM CDT SUN APR 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR central Tillman County Until 700
PM CDT...

AT 621 PM CDT, a strong thunderstorm was located 4 miles southeast of
Frederick, moving northeast at 10 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...

Locations impacted include...
Frederick, Manitou and Hollister.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3425 9890 3434 9909 3458 9898 3444 9870
TIME...MOT...LOC 2321Z 210DEG 10KT 3436 9895

MAHALE
Special weather statement, Apr 16, 6:24 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
624 PM CDT SUN APR 16 2017

OKZ016-017-023-170000-
Caddo OK-Custer OK-Blaine OK-
624 PM CDT SUN APR 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Caddo...southeastern
Custer and southwestern Blaine Counties Until 700 PM CDT...

AT 623 PM CDT, a strong thunderstorm was located near Weatherford,
moving northeast at 10 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3571 9866 3551 9849 3546 9871 3546 9872
      3557 9885
TIME...MOT...LOC 2323Z 233DEG 10KT 3555 9871

30
Special weather statement, Apr 16, 6:57 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
657 PM CDT SUN APR 16 2017

OKZ045-046-050-170030-
Love OK-Carter OK-Jefferson OK-
657 PM CDT SUN APR 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Love...southwestern
Carter and east central Jefferson Counties Until 730 PM CDT...

AT 653 PM CDT, a strong thunderstorm was located near Grady. This
storm was nearly stationary.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Grady.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3397 9762 3398 9764 3399 9765 3399 9768
      3398 9769 3399 9773 3413 9771 3411 9749
      3395 9753
TIME...MOT...LOC 2353Z 52DEG 2KT 3405 9763

MAHALE
Special weather statement, Apr 16, 7:11 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
711 PM CDT SUN APR 16 2017

OKZ022-170045-
Washita OK-
711 PM CDT SUN APR 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR north central Washita County
Until 745 PM CDT...

AT 710 PM CDT, a strong thunderstorm was located near Bessie, moving
north at 10 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Cordell and Bessie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3546 9910 3546 9877 3526 9887 3531 9907
TIME...MOT...LOC 0010Z 181DEG 9KT 3535 9897

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:11 PM CDTSpecial Weather StatementOUNWashita34 min
Apr 16, 7:11 PM CDTSevere Thunderstorm WarningOUNKay49 min
Apr 16, 7:12 PM CDTTornado WarningOUNMajor33 min
Apr 16, 7:17 PM CDTSevere Thunderstorm WarningOUNCuster, Washita24 min
Apr 16, 7:23 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey52 min
Apr 16, 7:41 PM CDTTornado WarningOUNMajor34 min
Apr 16, 7:57 PM CDTSevere Thunderstorm WarningOUNKay48 min
Apr 16, 8:11 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major49 min
Apr 16, 8:23 PM CDTSpecial Weather StatementOUNCuster37 min
Apr 16, 8:49 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major41 min
Apr 16, 9:04 PM CDTAreal Flood AdvisoryOUNDewey, Major3 hr
Apr 16, 9:19 PM CDTSpecial Weather StatementOUNGarfield26 min
Apr 16, 9:26 PM CDTAreal Flood AdvisoryOUNKay3 hr
Apr 16, 9:27 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward48 min
Apr 16, 9:38 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant52 min
Apr 16, 10:11 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills, Woodward49 min
Apr 16, 10:49 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills41 min
Apr 16, 11:18 PM CDTAreal Flood AdvisoryOUNDewey, Ellis, Roger Mills4 hr
Apr 16, 11:30 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills45 min
Apr 16, 11:48 PM CDTSpecial Weather StatementOUNPayne27 min
Apr 17, 12:23 AM CDTSpecial Weather StatementOUNEllis37 min
Apr 17, 2:37 AM CDTSpecial Weather StatementOUNRoger Mills23 min
Apr 17, 3:03 AM CDTSpecial Weather StatementOUNRoger Mills27 min
Apr 17, 3:41 AM CDTSpecial Weather StatementOUNRoger Mills19 min
Apr 17, 4:05 AM CDTSpecial Weather StatementOUNGrady25 min
Apr 17, 4:17 AM CDTSpecial Weather StatementOUNMcClain28 min
Apr 17, 4:21 AM CDTSevere Thunderstorm WarningOUNGrady, McClain39 min
Apr 17, 4:30 AM CDTSpecial Weather StatementOUNBryan30 min
Apr 17, 4:57 AM CDTSpecial Weather StatementOUNCleveland33 min
Apr 17, 5:02 AM CDTSpecial Weather StatementOUNAtoka43 min
Apr 17, 5:13 AM CDTSpecial Weather StatementOUNMcClain47 min
Apr 17, 5:17 AM CDTSpecial Weather StatementOUNJefferson28 min
Apr 17, 5:44 AM CDTSpecial Weather StatementOUNGarvin31 min
Apr 17, 6:58 AM CDTSpecial Weather StatementOUNMurray32 min
Apr 17, 7:59 AM CDTSpecial Weather StatementOUNMarshall46 min
Apr 17, 8:23 AM CDTFlash Flood WarningOUNCarter, Love, Marshall5 hr
Apr 17, 8:57 AM CDTSpecial Weather StatementOUNLove48 min
Apr 17, 10:05 AM CDTSpecial Weather StatementOUNCarter25 min
Apr 17, 10:17 AM CDTSpecial Weather StatementOUNStephens43 min
Apr 17, 10:37 AM CDTAreal Flood AdvisoryOUNComanche, Grady, Stephens3 hr
Apr 17, 11:34 AM CDTSpecial Weather StatementOUNComanche41 min
Apr 17, 12:06 PM CDTSpecial Weather StatementOUNStephens39 min
Apr 17, 12:44 PM CDTSpecial Weather StatementOUNCotton, Jefferson, Stephens46 min

Nearby

Tornado Warnings in Oklahoma, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.